# SDR CA190808011

- Difficulty date: July 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Amd FALCON7X
- Aircraft time: 2,791 hours
- Engine: Pwc PW307A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30P010001
- Condition: Vibration
- Location: Rt Engine
- Part time: 2,410 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON JULY 19 2109 AFTER DEPARTURE LEVELING OFF AT FL200 APPROXIMATE 15 MIN INTO THE FLIGHT, THE CREW HEARD A LOUD BANG ON THE STARBOARD SIDE OF THE AIRCRAFT AND IMMEDIATELY THE AIRCRAFT YAWED TO THE RIGHT AND "HIGH VIB #3" WAS DISPLAYED ON THE CAS. THE PILOT THEN FOLLOWED THE CHECKLIST AS PER THE AFM WHICH LEAD TO SHUTTING DOWN THE #3 ENGINE SECURING IT. PAN PAN MSG WAS PASSED TO CONTROL AND THE CREW DIVERTED BACK TO AIRPORT WITHOUT INCIDENT. THE AIRCRAFT WAS SHUTDOWN AS PER THE AFM. THE #3 ENGINE WAS VISUALLY INSPECTED AND NO VISABLE DAMAGE WAS FOUND.  THE DOWNLOADED ENGINE DATA REVEALED AN UNCOMMANDED INCREASE IN FUEL SCHEDULING WHICH IN TURN CAUSED AN OVER TEMP OUT OF LIMITS AND DEEMED UNSERVICEABLE.  THE ENGINE WAS THEN REMOVED AND A LOANER SERVICEABLE ASSEMBLY INSTALLED IAW FA7X AMM AND PW307EMM WITH ENGINE RUNS AND LEAK CHECKS C/O. THE AIRCRAFT WAS RTS JULY 23 2019 (TC# 20190808011)
